# SDR AT9900643

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, FOUND THE UPPER AND LOWER SURFACES OF THE CABIN FLOOR PANEL AT BS 160-200 CORRODED.  FABRICATED AND INSTALLED NEW SKIN PANEL IAW DC9 SRM 53-05, 53-20, 51-30-2.
